~To my trusty helpers once more please~
Would be grateful knowing if others who have been on their Pred & or similar have experienced issues of any tears/rips/strains to their tendons & or ligaments in their feet which have spin off problem for ankles thus contributing to slight balance plus walking issues.
I have been tearing/ripping/spraining (mildly) the above and concerned that obviously these are highly likely to be weakened from steroids spanning 12 -15 months.
Added to this is a history of taking Cipfloxcillian which never aware added to weakening these areas too. Sadly this is the only antibiotic that will work for pneumonia - prevention better than cure so work doubly hard at staying well.
Have I read on this site there is pairing meds that can be taken alongside steroids?
I'm told that I may be on my hydrocortisone for a very long time................
Have not seen my Rheumy yet to discuss the above mentioned problem - see him in 2 weeks.
My kindest as always